U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

i'm leaking clear fluid out of my vagina. is this an infection?

1 doctor answer1 doctor weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Maybe not: Clear fluid that doesn't itch or have an odor or color is frequently normal. Vaginal mucus can be very watery at certain times in your menstrual cycle. If there is an unusual amount of it, you should have it checked out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 36-year-old member asked:

Can aldara (imiquimod) be used to get rid of genital warts?

1 doctor answer1 doctor weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Several ways: Topical medication, freezing, laser, surgical excision among other things.
A 38-year-old member asked:

How can one prevent fungal infections of the feet when taking a footbath?

3 doctor answers5 doctors weighed in
Dr. Alan Ettinger
Podiatry 49 years experience
Liner: Use a disposible liner in the foot bath.
A 31-year-old member asked:

What could cause pain during intercourse with no infection?

1 doctor answer4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Uterine movement: It could be movement of the uterus during intercourse. It is held in place by ligaments which can get stretched.
A 29-year-old member asked:

What is an anal chlamydia infection like?

1 doctor answer3 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Rectal symptoms: Rectal pain, pain on defecation, and rectal bleeding or discharge. Remember that some anal chlamydia, especially in gay men, is due to a type of chlamydia called lymphogranuloma venereum (lgv), which requires a longer course of treatment than standard chlamydia. Not all labs can tell the difference.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.